# SDR CA970226059

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH25
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- Nature of condition: P, L
- Precautionary procedure: A, O

## Discrepancy

(CAN) WHEN GEAR SELECTED DOWN, NOSE GEAR DID NOT SHOW GREEN.  EMERGENCY PROCEDURES GOT GREEN.  AIRCRAFT LANDED OK.  FOUND NOSE GEAR SWITCH REQUIRED ADJUSTMENT.
